Daljit Singh Ahluwalia

Contact Info

Title: Director, Special Projects, ORD, and Prof. of Math
Email: daljit.ahluwalia@njit.edu
Office: 344 Fenster Hall and 618 Cullimore Hall
Hours: By appointment only.
Phone: 973-596-5784
Dept: ORD and Mathematics
Webpage: http://m.njit.edu/~daahlu/
About: 

About Me

The research of Daljit S. Ahluwalia is in the field of applied mathematics, mainly in the areas of asymptotics and wave propagation. Using analytic and asymptotic methods, he has addressed a wide range of phenomena including scattering, diffraction, reflection, guided waves, dispersion and shock waves. Applications of this work include ocean acoustics, water waves, electromagnetics, and elastic waves.

Professional Societies & Affiliations

Website

http://m.njit.edu/~daahlu/
Research: 

Research Interests

  • wave propagation
  • asymptotic methods
  • underwater acoustics
  • applied mathematics

The research of Daljit S. Ahluwalia is in the field of applied mathematics, mainly in the areas of asymptotics and wave propagation.  Using analytic and asymptotic methods, he has addressed a wide range of phenomena including scattering, diffraction, reflection, guided waves, dispersion and shock waves.  Applications of this work include ocean acoustics, water waves, electromagnetics and elastic waves. 

Publications: 

Selected Publications

  • Advection-diffusion around a curved obstacle, Journal of Mathematical Physics, vol. 39, no. 7, pp. 3694-3707, 1998 (with J.B. Keller and C. Knessl).
  • Exact analytic solutions describing unsteady plane gas flows with shocks of arbitrary strength, Quarterly Journal of Applied Mathematics, vol. L, no. 4, pp. 677-726, 1992 (with P. L. Sachdev and N. Gupta).
  • Global solutions describing the collapse of a spherical or cylindrical cavity, ZAMP, 43, 1992 (with P.L. Sachdev and N. Gupta).
  • Direct and inverse scattering of acoustic waves by low speed free shear, J. Acous. Soc. Am., 88, pp. 1596-1602, 1990 (with G. Kriegsmann and E. Reiss).
  • Scattering by a slender body, J. Acous. Soc. Am., 30, pp. 1782-1792, 1986 (with J.B. Keller).
  • Scattering of low frequency acoustic waves by baffled membranes and plates, J. Acous. Soc. Am., 78, pp. 682-687, 1985 (with G. Kriegsmann and E. Reiss).
  • Solution of a class of mixed free boundary problems, SIAM J. Appl. Math., 43, pp. 759-775, 1983 (with L. Ting and M. Miksis).